Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUsing Gröbner Bases for Detecting Polynomial Identities. A Case Study on Fermat's Ideal
Author(s) Bruno Buchberger, Juan Elias
TypeArticle in Journal
Length8
CopyrightAcademic Press
File
LanguageEnglish
JournalJournal of Number Theory
Volume41
Pages272-279
PublisherCopyright: Academic Press, New York.
Year1992
MonthJuly
Annote1992-00-00-A
Translation No
Refereed Yes
Webmaster